Face Tingling w/ Topamax

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Deanna J
New Member


Date Joined Jan 2010
Total Posts : 1
   Posted 1/14/2010 6:54 AM (GMT -7)   
Hi Everyone, I just started my 2nd week with Topamax. 1st day with 25mg in the AM along with the 25mg in the PM. For the first week my lips were tingly off and on. This morning, my entire face from my lower eyelids and down is tingling. Anyone ever experienced this? From what I have found online this is not all too uncommon. I just want to make sure I am not too crazy...

itamer
New Member


Date Joined Jan 2010
Total Posts : 4
   Posted 1/14/2010 2:35 PM (GMT -7)   
I get tingling down my jaws when I'm on the max dose (I often forget the morning dose).

My Neuro said if you don't get tingling then you're not on the right dosage and it's a guaranteed side effect. He said it would be the outsides of my arms though, not my face.

Lips and eyelids isn't pleasant tho! Lets hope it shifts :)
:)


aden
New Member


Date Joined Dec 2009
Total Posts : 4
   Posted 1/22/2010 4:40 PM (GMT -7)   
I've been on topamax for quite a while and lately I've been getting severe "tingling" in my fingers. My doctor (at MHNI) just lowered my dosage to lessen the affect. I've never heard "if you don't get the tingling you are not on the right dosage". I might get another opinion on that.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 11:39 PM (GMT -7)
There are a total of 2,894,985 posts in 317,756 threads.
View Active Threads


Who's Online
This forum has 157357 registered members. Please welcome our newest member, phylijshugh.
256 Guest(s), 3 Registered Member(s) are currently online.  Details
Auggiemommy, Doggiedo, MRJAMES


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.